Discussions By Condition: Gastrointestinal conditions

Stomach Pain, tired, change in bowel activity, feels like I have to vomit but can't

Posted In: Gastrointestinal conditions 0 Replies
  • Posted By: Anonymous
  • July 19, 2010
  • 03:51 PM

Hi. I am looking for answers. I'm 27, female, in decent health.
Recently all of a sudden have severe stomach pain feels like bloating but isn't, I can't concentrate at work, I feel like I have to go to sleep in the middle of the day, I feel like I have to vomit but nothing coming up (that pucker feeling in the back of your jaw and heartburn-like sensation in your esophagus), my bowel has changed into crazy bad smelling and looser stool than I've ever had before, this happens when I eat and even when I don't eat (now I'm scared to eat anything) and I am so confused. I've done nothing out of the ordinary that I can think of to bring on this pain. Like many people, I look online to try and diagnose myself but what's the point? There's so many diagnoses out there. I went to an immediate care facility and they took urine and xray and all is good in xray and urine except dr. notice little blood and white cells in the urine and said i had minor urinary tract infection. went on antibiotics for a few days and still same symptoms. going on 2 weeks and going to make another dr's appointment, want to know if anybody else has this? After reading many forums seems like there are so many possibilities, any advice about what to ask dr. when I go? Possible stomach bleeding/ulcer, galbladder, IBS, food poisoning...etc.? Thanks everybody.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?